# SDR HEEA078207

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,250 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077113
- Part serial: 60406108
- Condition: Fluctuates
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE TRANSMITTER IS FLUCTUATING.
